Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Going through menopause. Having anxiety, mood swings, hot flashes. Diabetic, left arm pain. Reason?

Hi, I am a 48 year old women who is going through menopause . I have had a problem with anxiety and mood swings for the past month or two now. It seems to be more bothersome then the hot flashes. I also have type II diabetes and my sugars are usually very under control. (14 day average of 5.8) My sugars have been out of control for about 2 to 3 weeks now., going anywhere from 14.5, 12.7, 5.8, 8.6...etc. They re all over the place. I seem to be under a great amount of stress lately and have been getting some pain in my left arm . This pain actually woke me up one night. Now, I m getting this strange fluttering in the upper back chest area on the left side. This has been coming and going about every 5 minutes and has been going on for about 45 minutes now. What could this be.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Menopause stage is complete with a variety of symptoms ranging from disturbed moods to disturbed functions of various organs. As you seem to be experiencing some abnormal heart beats (flutter) associated with pain in the arm, and as you are also diabetic, I suggest you to contact your doctor immediately for further management. Wish you good health.
Answered: Sat, 2 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor